# SDR CA050414011

- Difficulty date: April 8, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A65AR
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Breaker
- Part number: SM600BA100N1
- Condition: Failed
- Location: Rt Intake Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, H, M
- Precautionary procedure: O

## Discrepancy

REMOTE C/B FOR INLET HEAT STAYED IN CLOSED POSITION AND WOULD NOT OPEN.  ALLOWING THE RT ENGINE INTAKE HEAT TO OPERATE WHEN AIRCRAFT POWER WAS TURNED ON AND CAUSED AN OVERHEAT SITUATION AT THE INTAKE ITSELF.  PARTS WERE REPLACED WITH NEW AND AIRCRAFT WAS RELEASED WITHOUT FURTHER INCIDENT.
